# SDR AALA20021311

- Difficulty date: September 17, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT FORWARD GALLEY AISLE SIDEWALL INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT AT FORWARD GALLEY AISLE SIDEWALL WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
